# SDR ORJA96004

- Difficulty date: January 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N751RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49779
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 41B994AD073
- Condition: Discharged
- Location: Empennage
- Component: EA1D13D3
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMPENNAGE EMERGENCY LIGHTS INOPERATIVE.  REMOVED AND REPLACED BATTERY.  OPS CHECKS GOOD.  (X)
